For awhile now, I have noticed some trouble maintaining an erection, particularly during oral intercourse. This doesn't happen all of the time, but has become more frequent. It is becoming an issue as my partner now feels that she is to blame. She feels as if she cannot satisfy me which is completely untrue. The sensations feel great, but I still have a hard time maintaining a full erection and in severe cases an erection at all.
Before we ever have vaginal intercourse, she usually performs oral intercourse on me. During this time, I am able to get a slight erection, but never a full one. This results in me manually getting myself "up" in order to have a strong enough erection to put on the condom. During vaginal intercourse, I don't have trouble maintaining an erection as I seem to get more and more solid during the sexual period. It seems only to be during oral intercourse.
I also have noticed a delay in my ejaculation, but this seems to be from medication. I am on a prescription for 100 mg tablets of Zoloft for my Generalized Anxiety Disorder and minor depression. I take one 100 mg pill everyday, once a day. My doctor has told me that nearly 14% of all men notice delayed ejaculation with this medication, and I have told him about this problem effecting me. He also wrote me a prescription for a drug (forgot the name) which can counteract the bad side effects of Zoloft. I have not taken or even gotten the prescription filled for this drug. Can this medication also be the cause of my erectile dysfunction?
This issue is becoming frustrating, saddening and even destructing to my sexual life. I'm young (hardly shy of 18), and I am clueless as to why this is effecting me. Anytime I engage in sexual activity, it ALWAYS feels great, physically and emotionally. I'm not sure that I'm nervous as I've become extremely comfortable and close with my current partner. We've been together for over one year.
OK. Take a deep breath and calm down. There's nothing wrong here except that you have unrealistic expectations.
Many men don't receive enough stimulation from a tongue or mouth on their penis, since mouths are much looser and softer than vaginas, hands or anuses.
So stop putting pressure on yourself to get erections, when your penis is telling you it's not receiving adequate stimulation. Tell your girlfriend you love her going down on you, AND (not "but"), it just doesn't give you enough stimulation to get real hard. And so what? Sex is perfectly natural, but not always naturally perfect.
Be experimental. Ask your girlfriend to combine oral with manual stimulation. She can take the top part of your penis in her mouth while stimulating the shaft with her hands. Show her how you like to be touched, and try this out. It may give you more stimulation.
Zoloft can, indeed, inhibit orgasm. I don't know what other drug your doc prescribed, but if it's Wellbutrin, try it out. Many people on anti-depressives have found that adding a little Wellbutrin can ameliorate those other symptoms. Stop worrying and trying to fit into some "ideal" that just isn't you. Relax, have fun and be sure to always communicate with each other. Dr. J
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.